MathSciNet Relay Station
MathSciNet bibliographic data
MR1290618 (95f:94014) 94A55 (11B83)
Koukouvinos, C.; Kounias, S.; Seberry, J.; Yang, C. H.; Yang, J. On sequences with zero autocorrelation. Des. Codes Cryptogr. 4 (1994), no. 4, 327–340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement